# SDR AALA201709139006

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 56,085 hours, 20,900 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOF, ECAM: FUEL CONTROL TRANSFER FAULT.  MESSAGE CLEARED ITSELF DURING ECAM PROCEDURE.  SYSTEM OPS NORMAL FOR THE REMAINDER OF FLIGHT. OPERATIONAL CHECK NORMAL PER AMM.
